# SDR DALA2021021700917

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR LOCATED FUSELAGE SKIN UNDER BULK CARGO DOOR, STR 47R STA 5319 LOWER FUSELAGE.  CORRECTIVE ACTION: REPAIR INSTALLED PER SRM TASK 53-41.  AS PER A330 ER/A NR 588989-14 JOB COMPLETE.
